Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 38, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at May 24, 2011, 3:17 AM CDT for Logan County, Wichita County, Kansas. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2011, 3:17 AM CDT (08:17 UTC)
- Expired
- May 24, 2011, 3:36 AM CDT
- In force
- 19 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Logan County, KS, Wichita County, KS
The radar
The Goodland radar (KGLD), 87 km from the middle of the area, began a volume at 08:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 2:42 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 8.3 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 379 J/kg
- Mixed-layer CIN
- -123 J/kg
- Mixed-layer LCL
- 2280 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
838
WUUS53 KGLD 240817
SVRGLD
KSC109-203-240845-
/O.NEW.KGLD.SV.W.0038.110524T0817Z-110524T0845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
317 AM CDT TUE MAY 24 2011
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LOGAN COUNTY IN WEST CENTRAL KANSAS...
NORTHEASTERN WICHITA COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 345 AM CDT
* AT 316 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13
MILES SOUTHWEST OF RUSSELL SPRINGS...AND WAS MOVING NORTHEAST AT 30
MPH.
* LOCATIONS IMPACTED INCLUDE...
RUSSELL SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3855 10120 3875 10146 3906 10106 3886 10082
3869 10103 3869 10112 3861 10113
TIME...MOT...LOC 0818Z 225DEG 28KT 3875 10126
WIND...HAIL 60MPH 1.00IN
$$
STASSER1 follow-up statement
063
WWUS53 KGLD 240836
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
236 AM MDT TUE MAY 24 2011
KSC109-203-240845-
/O.CAN.KGLD.SV.W.0038.000000T0000Z-110524T0845Z/
LOGAN KS-WICHITA KS-
336 AM CDT TUE MAY 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WICHITA AND LOGAN
COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 AM CDT.
LAT...LON 3855 10120 3875 10146 3906 10106 3886 10082
3869 10103 3869 10112 3861 10113
TIME...MOT...LOC 0835Z 225DEG 28KT 3884 10114
$$
STASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 3:06 AM CDT, 11 minutes earlier.
Area forecast discussion, May 24, 3:06 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 206 AM MDT TUE MAY 24 2011 .DISCUSSION... 155 AM MDT TUE MAY 24 2011 A TROUGH WILL MOVE INTO THE ROCKIES TODAY AND INTO NORTHWEST KANSAS TONIGHT. THE TROUGH WILL MOVE INTO NORTHCENTRAL KANSAS BY 06Z WEDNESDAY. BY WEDNESDAY THE TROUGH WILL BE OVER NORTHEAST KANSAS. A RIDGE WILL BUILD EAST OF THE ROCKIES WEDNESDAY NIGHT AND THURSDAY. ANOTHER LOW WILL MOVE EAST ACROSS THE NORTHERN ROCKIES INTO THE NORTHERN PLAINS THURSDAY NIGHT. SURFACE LOW PRESSURE WILL BE OVER THE NORTHERN TEXAS PANHANDLE TODAY AND MOVE INTO NORTHCENTRAL KANSAS TONIGHT. THE SURFACE LOW WILL THEN SHIFT EAST INTO NORTHEAST KANSAS WEDNESDAY AND NORTHERN IOWA WEDNESDAY NIGHT. FOR TODAY/TONIGHT PLAN TO STAY WITH CURRENT DEFINITE, LIKELY AND CHANCE POPS. INSTABILITY DOES DROP OFF BY 06Z WED AND THIS IS ALSO REFLECTED IN THE GRIDS. STEERING WINDS AT 7H ARE LIGHT TODAY BUT BY 00Z THE WINDS INCREASE TO 15KTS WITH EVEN STRONGER WINDS BY 06Z WED. BASED ON THIS WOULD EXPECT THE GREATEST RISK FOR SLOW MOVING STORMS TO DUMP HEAVY RAIN WOULD BE TODAY WITH LESS CHANCES TONIGHT. NATIONAL GUIDANCE INDICATES A SLIGHT CHANCE FOR EXCESSIVE RAINFALL OVER THE NORTHERN PORTION OF THE FA SO WILL LEAVE THE GRIDS WITH MENTION OF HEAVY RAINFALL THROUGH TONIGHT. SINCE THE SOIL IS NOT SATURATED AND THE LONG DURATION OF THE EVENT AS MENTIONED EARLIER DO NOT SEE ANY NEED FOR A WATCH. THE NEXT ISSUE IS WIND ON WEDNESDAY...THE SURFACE GRADIENT TIGHTENS SIGNIFICANTLY. MET/MAV GUIDANCE INDICATE ADVISORY OR HIGH WIND WARNING CRITERIA MAY BE MET DURING THE DAY ACROSS THE ENTIRE FA. SINCE SEVERE WEATHER IS EXPECTED TODAY ACROSS THE FA DO NOT WANT TO COMPLICATE THE PUBLIC UNDERSTANDING WITH A WIND HIGHLIGHT. THE EVENING OR MID SHIFT WILL BE ABLE TO ISSUE THE APPROPRIATE HIGHLIGHT. THE ZONES WILL HAVE MENTION OF THE STRONG WIND IN THE TEXT AND IT WILL BE MENTIONED IN THE HAZARDOUS WEATHER OUTLOOK TODAY. BY EARLY WEDNESDAY EVENING THE LOW AND ITS DYNAMICS WILL BE JUST EAST OF THE FA. SUBSIDENCE WILL MOVE IN AS A RIDGE BUILDS INTO THE REGION. CONSEQUENTLY POPS WILL BE NIL FROM 00Z THURSDAY THROUGH 00Z FRIDAY. ANOTHER LOW MOVES INTO THE NORTHERN PLAINS EARLY THURSDAY EVENING. UPWARD VERTICAL VELOCITIES ARE INDICATED WITH A SHORTWAVE THAT ROUNDS THE BASE OF THE LOW. SINCE THE MAIN DYNAMICS OF THE LOW ARE FURTHER NORTH OVER MONTANA THERE IS SOME UNCERTAINTY ABOUT PRECIPITATION CHANCES OVER THE NORTHERN PORTION OF THE FA. ALSO MOST UNSTABLE CAPE IS LACKING SO LOWERED POPS TO SLIGHT CHANCE OF RW-. MAX TEMPERATURES WILL HAVE A COOLING TREND THROUGH WEDNESDAY. HIGHS TODAY WILL BE IN THE MID 60S AND THEN COOL TO THE MID/UPPER 50S WEDNESDAY. TEMPERATURES WILL WARM BACK TO AROUND 70 THURSDAY. MIN TEMPERATURES WILL BE MILD TONIGHT DUE TO CLOUDS WITH READINGS FALLING INTO THE UPPER 40S/LOWER 50S. LOW TEMPERATURES WEDNESDAY NIGHT WILL RANGE FROM 40 TO 45 AND THEN WARM TO THE UPPER 40S/LOWER 50S THURSDAY NIGHT. ZONES WILL ISSUED SLIGHTLY EARLY THIS MORNING DUE TO SEVERE THUNDERSTORM WATCH 351. FS && .AVIATION... 1105 PM MDT MON MAY 23 2011 FOR 06Z TAFS...ACTIVE WEATHER WILL CONTINUE ACROSS THE AREA AS STRONG TROUGH SLOWLY BEGINS TO MOVE ACROSS THE AREA DURING THE MORNING AND AFTERNOON HOURS. AREA OF CONVECTION WILL CONTINUE TO DRIFT TO THE EAST BRINGING A LULL TO PRECIP THREAT...BUT AS DEEP WAA INTENSIFIES AHEAD OF TROUGH EXPECT TO SEE ELEVATED TSRA TO REDEVELOP ACROSS MUCH OF THE AREA. WITH SOME CLEARING AND MOIST EASTERLY FLOW ANTICIPATED...EXPECT IFR/LIFR CIGS TO DEVELOP ACROSS MUCH OF THE AREA AFTER 09Z AND PERSIST THROUGH THE MORNING. POTENTIAL FOR VERY STRONG STORMS STILL EXISTS...BUT UNCERTAINTY STILL TOO HIGH FOR SPEC DETAILS FOR TOMORROWS TAFS. JRM && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. &&
Hazardous weather outlook, May 23, 7:44 PM CDT, 7 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 644 PM MDT MON MAY 23 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-251215- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 644 PM MDT MON MAY 23 2011 /744 PM CDT MON MAY 23 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EVENING HOURS...WITH LARGE HAIL UP TO GOLFBALL SIZE AND WIND GUSTS IN EXCESS OF 60 MPH BEING THE MOST WIDESPREAD THREAT. THERE IS A SMALL THREAT FOR A BRIEF TORNADO...BUT THAT WILL DIMINISH DURING THE EVENING HOURS. WHILE THE SEVERE THREAT WILL DIMINISH OVERNIGHT...A FEW SEVERE STORMS WILL REMAIN POSSIBLE OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SHOWERS AND THUNDERSTORMS ARE LIKELY TUESDAY THROUGH WEDNESDAY ACROSS THE TRI-STATE AREA. SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND TUESDAY EVENING...PRIMARILY OVER NORTHWEST KANSAS AND SOUTHWEST NEBRASKA. TORNADOES...LARGE HAIL...AND STRONG WINDS WILL BE POSSIBLE WITH THESE STORMS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE...ESPECIALLY ALONG AND NORTH OF INTERSTATE 70. THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE TRI-STATE AREA THURSDAY NIGHT AND FRIDAY. WIDESPREAD HAZARDOUS WEATHER IS NOT ANTICIPATED WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT.
In the hours before
Special weather statement, May 23, 9:38 PM CDT, 5 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 838 PM MDT MON MAY 23 2011 COZ090-091-KSZ001-013-240315- CHEYENNE-KIT CARSON COUNTY-SHERMAN-YUMA COUNTY- 838 PM MDT MON MAY 23 2011 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO... YUMA COUNTY IN NORTHEAST COLORADO...SHERMAN COUNTY IN NORTHWEST KANSAS AND CHEYENNE COUNTY IN NORTHWEST KANSAS... AT 837 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BONNY RESERVOIR...MOVING NORTHEAST AT 20 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. && LAT...LON 3982 10185 3946 10169 3932 10223 3970 10242 TIME...MOT...LOC 0238Z 238DEG 17KT 3955 10216 024
Local storm report, May 23, 10:06 PM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GOODLAND KS
906 PM MDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM HAIL KANORADO 39.34N 102.04W
05/23/2011 E0.75 INCH SHERMAN KS LAW ENFORCEMENT
0522 PM HAIL 6 N ATWOOD 39.90N 101.04W
05/23/2011 E1.00 INCH RAWLINS KS TRAINED SPOTTER
0539 PM HAIL 11 N ATWOOD 39.97N 101.04W
05/23/2011 E1.75 INCH RAWLINS KS TRAINED SPOTTER
0546 PM HAIL 14 N ATWOOD 40.01N 101.04W
05/23/2011 E1.00 INCH HITCHCOCK NE TRAINED SPOTTER
0616 PM HAIL 6 N WINONA 39.15N 101.25W
05/23/2011 E1.75 INCH THOMAS KS TRAINED SPOTTER
0623 PM HAIL 7 SSE TRENTON 40.08N 100.96W
05/23/2011 E1.00 INCH HITCHCOCK NE TRAINED SPOTTER
0638 PM HAIL MONUMENT 39.10N 101.00W
05/23/2011 E1.00 INCH LOGAN KS LAW ENFORCEMENT
&&
JMARTINSpecial weather statement, May 24, 1:38 AM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1238 AM MDT TUE MAY 24 2011
COZ091-240715-
KIT CARSON COUNTY-
1238 AM MDT TUE MAY 24 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
AT 1235 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SEIBERT...MOVING NORTHEAST AT 30 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3957 10292 3957 10266 3947 10252 3916 10288
3938 10316
TIME...MOT...LOC 0639Z 221DEG 25KT 3935 10293
STASSERSpecial weather statement, May 24, 2:22 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 122 AM MDT TUE MAY 24 2011 KSZ027-028-041-042-240745- GREELEY-LOGAN-WALLACE-WICHITA- 222 AM CDT TUE MAY 24 2011 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR LOGAN COUNTY IN WEST CENTRAL KANSAS...GREELEY COUNTY IN WEST CENTRAL KANSAS...WICHITA COUNTY IN WEST CENTRAL KANSAS AND WALLACE COUNTY IN WEST CENTRAL KANSAS... AT 221 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES NORTH OF SELKIRK...MOVING NORTHEAST AT 20 MPH. PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. && LAT...LON 3893 10151 3881 10127 3853 10154 3863 10173 TIME...MOT...LOC 0722Z 211DEG 17KT 3867 10158 STASSER
Special weather statement, May 24, 2:58 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
158 AM MDT TUE MAY 24 2011
KSZ028-042-240830-
LOGAN-WICHITA-
258 AM CDT TUE MAY 24 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR LOGAN COUNTY IN WEST CENTRAL KANSAS AND WICHITA
COUNTY IN WEST CENTRAL KANSAS...
AT 257 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES NORTH OF LEOTI...MOVING NORTH AT 25 MPH.
PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3862 10154 3870 10151 3870 10148 3876 10149
3913 10132 3913 10127 3905 10099 3854 10128
TIME...MOT...LOC 0758Z 202DEG 20KT 3867 10137
STASSERLocal storm report, May 24, 3:11 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
211 AM MDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM HAIL GOODLAND 39.35N 101.71W
05/24/2011 E0.50 INCH SHERMAN KS PUBLIC
&&
FSTASSERThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:05 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Thomas | 55 min |
| May 23, 7:48 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 57 min |
| May 23, 8:00 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 60 min |
| May 23, 8:38 PM CDT | Severe Thunderstorm Warning | GLD | Gove | 44 min |
| May 23, 9:38 PM CDT | Special Weather Statement | GLD | Cheyenne | 37 min |
| May 24, 2:22 AM CDT | Special Weather Statement | GLD | Wichita | 23 min |
| May 24, 2:58 AM CDT | Special Weather Statement | GLD | Logan | 32 min |
| May 24, 3:48 AM CDT | Special Weather Statement | GLD | Sheridan | 27 min |
| May 24, 4:17 AM CDT | Special Weather Statement | GLD | Logan | 28 min |
| May 24, 4:49 AM CDT | Special Weather Statement | GLD | Gove | 26 min |
| May 24, 5:30 AM CDT | Special Weather Statement | GLD | Gove | 30 min |
| May 24, 12:22 PM CDT | Flash Flood Watch | GLD | Cheyenne, Decatur, Graham, Norton, Rawlins, Sheridan and 2 more | 22 hr |
| May 24, 2:53 PM CDT | Special Weather Statement | GLD | Sherman | 22 min |
| May 24, 3:22 PM CDT | Tornado Warning | GLD | Sherman | 23 min |
| May 24, 3:23 PM CDT | Special Weather Statement | GLD | Wallace | 37 min |
| May 24, 3:25 PM CDT | Severe Thunderstorm Warning | GLD | Sherman, Wallace | 65 min |
| May 24, 3:28 PM CDT | Special Weather Statement | GLD | Greeley | 32 min |
| May 24, 3:47 PM CDT | Tornado Warning | GLD | Sherman | 28 min |
| May 24, 3:52 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace | 18 min |
| May 24, 3:53 PM CDT | Tornado Warning | GLD | Sherman | 37 min |
| May 24, 4:03 PM CDT | Severe Thunderstorm Warning | GLD | Sherman, Thomas | 57 min |
| May 24, 4:10 PM CDT | Tornado Warning | GLD | Cheyenne, Sherman | 35 min |
| May 24, 4:28 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Decatur, Logan, Rawlins, Sheridan, Sherman and 2 more | 62 min |
| May 24, 4:48 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 18 min |
| May 24, 4:49 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Decatur, Rawlins, Sheridan, Sherman, Thomas | 41 min |
| May 24, 5:07 PM CDT | Tornado Warning | GLD | Cheyenne, Rawlins | 38 min |
| May 24, 5:14 PM CDT | Severe Thunderstorm Warning | GLD | Wichita | 48 min |
| May 24, 5:30 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 60 min |
| May 24, 5:31 PM CDT | Flash Flood Warning | GLD | Cheyenne, Sherman | 3 hr |
| May 24, 5:52 PM CDT | Special Weather Statement | GLD | Gove, Logan, Sheridan, Thomas | 23 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.